SIR epidemics on a Bernoulli random graph

Neal, Peter John (2003) SIR epidemics on a Bernoulli random graph. Journal of Applied Probability, 40 (3). pp. 779-782. ISSN 0021-9002

Full text not available from this repository.

Abstract

We consider a generalized stochastic epidemic on a Bernoulli random graph. By constructing the epidemic and graph in unison, the epidemic is shown to be a randomized Reed-Frost epidemic. Hence, the exact final-size distribution and extensive asymptotic results can be derived.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
76932
Deposited By:
Deposited On:
30 Nov 2015 09:40
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Apr 2020 03:26